Open Access
1999/2000 On the Existence of Vector Measures with Given Marginals
Emma D’Aniello
Real Anal. Exchange 25(1): 437-448 (1999/2000).


A type of Strassen's Theorem for measures taking values in the positive cone of a Banach lattice is proved. We generalize a result of A. Hirshberg and R. M. Shortt and formulate a type of Strassen's Theorem in a topological context via closed sets.


Download Citation

Emma D’Aniello. "On the Existence of Vector Measures with Given Marginals." Real Anal. Exchange 25 (1) 437 - 448, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 5 January 2009

zbMATH: 1015.28011
MathSciNet: MR1758900

Primary: 28B05 , Secondary46B42

Keywords: Banach lattice , vector measure

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 1 • 1999/2000
Back to Top